# SDR REXA2022012700184

- Difficulty date: January 26, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N297PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15297
- Aircraft time: 20,865 hours, 15,523 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH69037061
- Condition: Chafed
- Location: Bs 942 S27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CHAFE AT F.S.942.00 STRINGER 27 REPAIRED FUSELAGE SKIN AT F.S.942 IAW MHI RJ REO 690-53-51-372 REV -- DATED 2023-01-23
